# SDR ASAA11410037

- Difficulty date: May 27, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 56,313 hours, 35,895 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65737871
- Condition: Dented
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB L/E HAS A DENT WITH SCRIBE LINE LOCATED 7 FT FROM TOP OF VERTICAL STAB L/E FIN STA 231 231.  REPAIRED DAMAGED AREA IAW B737 400 SRM 55 30 01.
